Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 117, Number 1, July 2006

Generalized Iteration Method for First-Kind Integral Equations
pp. 1-25(25)
Authors: Margetis, Dionisios; Choi, Jaehyuk


  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more